# SDR MALA975621

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Flight Idle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3294 - FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE RESET FLIGHT IDLE STOP OVERRIDE SWITCH.  RAN AIRCRAFT FLIGHT IDLE STOP, OPERATED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
